Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1980, Volume 42, Number 3, Pages 392–405 (Mi tmf2547)  

This article is cited in 1 scientific paper (total in 1 paper)

Consistency equations in the approximating Hamiltonian method

A. M. Kurbatov, D. P. Sankovich


Abstract: Method of thermodynamically equivalent approximation is developed which allows one to obtain the asymptotical (in the thermodynamical sense) free energy function. To this end the problem of the possibility to obtain an exact (in the thermodynamical sense) expression for the free energy function is related to the solution of generalised self-consistent equations obtained in this approach. The equations mentioned are derived and studied for some concrete quantum statistical models.

Full text: PDF file (1606 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1980, 42:3, 258–266

Bibliographic databases:

Received: 22.03.1978
Revised: 14.08.1979

Citation: A. M. Kurbatov, D. P. Sankovich, “Consistency equations in the approximating Hamiltonian method”, TMF, 42:3 (1980), 392–405; Theoret. and Math. Phys., 42:3 (1980), 258–266

Citation in format AMSBIB
\Bibitem{KurSan80}
\by A.~M.~Kurbatov, D.~P.~Sankovich
\paper Consistency equations in~the approximating Hamiltonian method
\jour TMF
\yr 1980
\vol 42
\issue 3
\pages 392--405
\mathnet{http://mi.mathnet.ru/tmf2547}
\transl
\jour Theoret. and Math. Phys.
\yr 1980
\vol 42
\issue 3
\pages 258--266
\crossref{https://doi.org/10.1007/BF01018629}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KN82700010}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2547
  • http://mi.mathnet.ru/eng/tmf/v42/i3/p392

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Bogolyubov (Jr.), I. G. Brankov, V. A. Zagrebnov, A. M. Kurbatov, N. S. Tonchev, “Some classes of exactly soluble models of problems in quantum statistical mechanics: the method of the approximating Hamiltonian”, Russian Math. Surveys, 39:6 (1984), 1–50  mathnet  crossref  mathscinet  adsnasa  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:239
    Full text:78
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021